# SDR SWAA2025050653979

- Difficulty date: March 26, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SEAL LOCATED BS 1040 BTW STR 17R TO STR 17L AT AFT GALLEY AREA 2025-232178<[01] REPLACED SEAL LOCATED ON BS 1040 BTW STR 17R TO STR 17L AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #140A9870 SHEET 20 REV B. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
